# SDR C2XA01IA146

- Difficulty date: March 3, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2933, THE CREW REPORTED A FUEL ODOR IN THE COCKPIT.  MAINTENANCE DRAINED THE APU EPA TANK AND OPERATIONALLY CHECKED THE AIR CONDITIONING SYSTEM WITH NO FUEL SMELL NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
